RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 4, Pages 725–737 (Mi tvp2220)  

Filtering, smoothing and prediction of degenerate diffusion processes. Backward equations

B. L. Rozovskiĭ

Moscow

Abstract: Let $Z(t)=(X(t),Y(t))$ be a multidimensional degenerate Markov diffusion process and $f$ be a real function such that $\mathbf Mf^2(X(t))<\infty$. Equations for
$$ \mathbf M_{z,3}[f(X(t))\mid Y(r), r\in[s,\tau]] $$
with respect to $z$, $s$($t$, $x$ are fixed) are presented. We apply these equations to the problem of backward smoothing of $X$.

Full text: PDF file (759 kB)

English version:
Theory of Probability and its Applications, 1984, 28:4, 762–774

Bibliographic databases:

Received: 01.07.1981

Citation: B. L. Rozovskiǐ, “Filtering, smoothing and prediction of degenerate diffusion processes. Backward equations”, Teor. Veroyatnost. i Primenen., 28:4 (1983), 725–737; Theory Probab. Appl., 28:4 (1984), 762–774

Citation in format AMSBIB
\Bibitem{Roz83}
\by B.~L.~Rozovski{\v\i}
\paper Filtering, smoothing and prediction of degenerate diffusion processes. Backward equations
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 4
\pages 725--737
\mathnet{http://mi.mathnet.ru/tvp2220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726898}
\zmath{https://zbmath.org/?q=an:0544.60049|0525.60051}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 4
\pages 762--774
\crossref{https://doi.org/10.1137/1128074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TV66700010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2220
  • http://mi.mathnet.ru/eng/tvp/v28/i4/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:202
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020